Israel Journal of Mathematics

, Volume 14, Issue 1, pp 76–87

The asymptotic behaviour of the solution of the filtration equation


  • S. Kamenomostskaya
    • Department of Mathematical SciencesTel Aviv University

DOI: 10.1007/BF02761536

Cite this article as:
Kamenomostskaya, S. Israel J. Math. (1973) 14: 76. doi:10.1007/BF02761536


It is proved that the self-similar solution of the nonlinear equation of filtration gives the asymptotic representation of the solution of the Cauchy problem for the same equation.

Copyright information

© Hebrew University 1973